T Nation

Had to Stop Cycle Early, No Sex Drive


#1

hello, due to a great job opportunity and paranoia over drug screen i stopped a test p only cycle only 3 weeks in. was pinning eod 400mg week. i took nolva pct for 14 days and now sex drive is non-existant and libido crashed. sex drive pre and during cycle was great. its now been about 4 weeks since last test injection. i had hcg on hand but was told it was not neccessary since the cycle was so short and it was test p only... i was also told by another person to start taking the hcg as of a week ago 2x aweek so i did , but dont feel confident that i should? i also have letrozole on hand as well...any advice as to what to do at this point is much appreciated ....


#2

You need bloodwork...Total T, Free T, DHT, SHBG, Estradiol (E2), LH, FSH. Your treatment will depend on the outcome of that labwork.

Taking HCG now will probably work if your problem is with pituitary signaling, but is a shot in the dark and isn't a long term solution since when you quit your pituitary may still not respond.


#3

Were you taking an AI during those 3 weeks, and if so at what dosage? Is it likely that this could be an E2 issue...?


#4

For future reference, most drug screenings are for recreational drugs. They wouldn't likely test for Aas. However you def are allowed to ask what you're being screened for.


#5

Your crash in libido could be caused by raised E2 levels!

When I cycle I wait some time before I use an AI (i don't use it preventive). Even on high doses of test and dbol etc my libido is completely gone.

When I start the AI (Adex at 0,5mg EOD) my libido comes in full force after a few days. Hell, I'll bone everything in sight (excuse my French).

High Test levels => arom => high E2 = low libido.

To test my dosage of AI I check my morning wood and adjust the dosage accordingly.

Good luck!